MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX GENERAL ANESTHESIA CIRCUITS; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX GENERAL ANESTHESIA CIRCUITS; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number C1034J
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that before opening the package, the customer found a stain on the connector.No patient involvement.
 
Additional Manufacturer Narrative
Device evaluation: the device was returned for investigation.Three (3) pictures were attach, during the analysis conducted it could be observed a top view of a circuit breathing inside of sealing packaging, one of them is made a focus an the connector where a stain is observed.Visual inspection results: the bag of the circuit breathing is sealed and a stain on a connector was detected inside of it; thus, the failure mode reports is confirmed.The occurrence of this failure condition could be caused by: unclean work station.The cause of the reported problem was traced to the manufacturing process.A dhr (device history review) was performed and no problems or issues were identified during this dhr review., corrected data: gmdn: 37704; d3: mfg.Name: hythe; d4: udi#: (b)(4) ; g5: (510k) nr: k002506; h4: dev mfg.Date: 17-nov-2021; d4: dev.Exp.Date: 06-nov-2024.

Brand Name
PORTEX GENERAL ANESTHESIA CIRCUITS
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
7-15-26 fukushima,
minneapolis, MN 55442
MDR Report Key14427582
Report Number3012307300-2022-08946
Device Sequence Number17774722
Product Code CAI
UDI-Device Identifier00351688433469
UDI-Public00351688433469
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002506
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2024
Device Model NumberC1034J
Device Catalogue NumberC1034J
Device Lot Number4218309
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2022
Supplement Date Received by Manufacturer12/12/2022
Initial Report FDA Received Date05/18/2022
Supplement Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown